# SDR SWIA2018081445000

- Difficulty date: July 5, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 36,966 hours, 34,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS TO THE RT FUSELAGE SKIN BETWEEN BS 605 AND 589,  STRINGERS 21R - 24R.  WORKED THE DENTS AND REPAIRED THE AREA IAW REO.
